# SDR SWIA202265824

- Difficulty date: May 12, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 45,545 hours, 29,263 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF LH OVERWING EMERGENCY EXIT DOOR PRESSURE SEAL FOUND SEAT TO BE DAMAGED BEYOND LIMITS.    (FILED CLOSED)    REMOVED AND REPLACED LH OVERWING EMERGENCY EXIT DOOR PRESSURE SEAL IAW AMM 52-21-07.  SEE CP 24814561 FOR LEAK TEST.
